| Catalog Number |
SRX-800 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reason for reoperation: rupture.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
Event or Problem Description
Patient reported left side pain, stiffness/ hardness.Later, patient reported "leaking, swollen and hard." via mri.Device remains implanted.
Event or Problem Description
Patient reported left side "pain, stiffness/ hardness"; singulair prescribed.Later, patient reported "leaking, swollen and hard." via mri.Patient later reported "sitting like liquid and wasn't sitting well".The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d.6b., h.6.